# SDR DXTA2021042741280

- Difficulty date: April 26, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 680A0201
- Aircraft time: 1,596 hours, 1,029 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT / CABIN: AFTER COMPLETING THE POWER ON CHECKLIST, WITH THE APU BLEED AIR ON, THE COCKPIT AND CABIN BEGAN TO FILL WITH SMOKE.  FOUND APU OIL WAS OVER SERVICED.  RE-SERVICED APU OIL TO THE CORRECT LEVEL IAW 680A MM CHAP. 12-20-20.  OPERATED APU SEVERAL TIMES AFTER OIL RE-SERVICING, SMOKE WAS NO LONGER BEING PRODUCED IN THE COCKPIT AND CABIN, VERIFIED.  CLEAN PLUMBING AND LEAK CHECKED ON POST RUN.  ACCOMPLISHED BORESCOPE OF APU INLET PLENUM NO OIL RESIDUE NOTED.  OPERATED APU WITH BLEED AIR ON FOR 1HOUR ON POST RUNS, NO DEFECTS NOTED. CLEANED APU COMPARTMENT AND EXHAUST, POST RUN SERVICE CHECK GOOD, POST RUN OPERATIONS 1 HOUR 30 MINUTES NOTED NO SMOKE OR OIL ODOR NOTED.
